# SDR DALA2020081302783

- Difficulty date: August 12, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 63,072 hours, 24,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED AND INOPERATIVE. REINSTALLED SEAT 32D EMERGENCY LIGHT LENS. LIGHT OP CKS NORMAL.
